Advertisement

manuscripta mathematica

, Volume 102, Issue 2, pp 251–261 | Cite as

Ganea comonads

  • Athanasios Deligiannis

Abstract:

We construct for all topological space X and all nN a natural section e n X :G n XG n G n X of the Ganea projection \(\):G n G n XG n X and show that the triple (G n ,g n ,e n ) is a comonad on Top *.

Mathematics Subject Classification (1991):55P50 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • Athanasios Deligiannis
    • 1
  1. 1.Institut de Mathématiques, Université Catholique de Louvain, Chemin du Cyclotron 2, 1348 Louvain-la-Neuve, Belgium.¶e-mail: athanas@agel.ucl.ac.beBE

Personalised recommendations